MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2.1 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A follow up report will be submitted upon investigation completion.
 
Event or Problem Description
Pinnacle computes the dose at 131 degrees and 90 degrees, and nothing in between.Half of cp 17¿s dose is at 131, and the other half is at 90, and nothing in between is included.The dose is not spread out between 131 and 90.
 
Additional Manufacturer Narrative
Investigation of the issue determined this is a software defect.This issue is caused by the invalidation of only the last control point, instead of invalidating the entire beam, when only the stop angle of valid conformal arcs in the beam spread sheet is edited.A fix for this issue has already been implemented in the current software release.However, the issue would be identified during a review of the plan and secondary quality assurance checks in accordance with standard care prior to initiating treatment.There have only been 2 reported complaints of this issue out of 535 sites that have the involved software versions and no reports of patient harm.One of these 2 complaints was noted to have crashed, which does not generate a completed treatment plan.Therefore, only 1 complaint in 535 number of sites is used to determine the probability of the situation causing harm.It is the belief of the clinicians involved in this assessment that this risk is acceptable.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
16.2.1 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key9120714
Report Number3004022368-2019-00002
Device Sequence Number2132191
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1